# SDR 96ZZZX3258

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSCF
- Condition: Inoperative
- Location: Anti Collision
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANTI-COLLISION LIGHT INOPERATIVE.  REMOVED AND REPLACED.
